Longitudinal data analysis using $t$-type regression

He, Xuming, Cui, Hengjian, Simpson, Douglas G. . Journal of Statistical Planning and Inference 2004. 122 (1--2) :253-269

Locate this article in:

Bibtex

@article{CIS-238068,
  Author = {He, Xuming and Cui, Hengjian and Simpson, Douglas G.},
  Title = {Longitudinal data analysis using $t$-type regression},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {122},
  Number = {1--2},
  Year = {2004},
  Pages = {253--269},
  Keywords = {Asymptotic normality, Correlation, $M$-estimator, One-step estimator}
}

Similar articles